# SDR CALA2017052101510

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 100,433 hours, 15,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR AND SHORT-LIVED THUMPING SOUND EMANATING FROM THE AFT GALLEY FLOOR. AMM 25-33-00. OPS CK NORMAL OK TO CONTINUE.
